T Nation

Testosterone Cypionate Question

Hello everyone. First time poster. I’m 49 and was using Testim for Low T since 2007. The Testim wasn’t working well enough with total T levels below 300. Doc recently switched me to weekly shots of Cypionate 200mg/1ml. I was feeling very juiced, high BP, edgy, irritable, and poor sleep on this dose, so the doc ordered a blood test. Results showed that my Total T was 1700 and Free T 538. This draw was obtained 5 days after the injection.

Doc told me to lower the weekly dose to .5ml weekly. I did this Saturday for the first time but since then I feel extremely tired and generally feel like crap. Is this a normal reaction dropping from sky high T levels to “normal” levels? Just curious if anyone else has experienced such a crash. I was really hoping to feel great but I’m probably expecting too much so soon. Any idea how long it might take before my body adjusts to the new levels and I feel good?

Thanks in advance.

Estradiol [E2] is biting your ass and as T drops to reasonable levels, the high E2 levels are overwhelming. E2 will drop somewhat. But you really need to read the estradiol and protocol for injection stickies for more things to be learned.

You are at the point where you do not know what you do not know.

Found out why I was feeling extremely tired. Basically, my thyroid Armour dose was too low. Raised the Armour level up 15mg and I’m now taking .5ml of Cypionate a week. Feeling great now. E2 levels were/are fine but will keep a close eye on it with the next blood draw in 3 weeks.